# SDR CA110330008

- Difficulty date: March 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 7,887 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 247F483
- Condition: Damaged
- Location: Mlg
- Part time: 80 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  LT I/B MAIN WHEEL ASSY WAS REPLACED ON 28-MAR-11 DUE TO A VERY BAD LEAK. THIS MAIN WHEEL ASSYÏ¿½S TIRE PRESSURE WAS ADJUSTED TO THE CORRECT SETTING ON 25-MAR-11 AND WAS THEN FOUND TO HAVE ONLY 40 PSI IN IT 3 DAYS LATER AFTER NO FLYING. THIS WAS VERY CONCERNING TO THE AMEÏ¿½S SO THE MWA WAS DEEMED UNSERVICEABLE AND REPLACED PRIOR TO NEXT FLIGHT. PRIOR TO REMOVAL, THE TIRE WAS LEAK CHECKED WITH SOAP AND WATER AND THE LEAK WAS OBSERVED COMING FROM THE GREEN DOTS ON THE SIDEWALL. THIS WHEEL ASSY WAS ONLY ON THE DORNIER SINCE 18-FEB-11 AND THE TIRE HAD ONLY ACCUMULATED: 80 HRS ON IT.   THIS IS THE SECOND TIME WE HAVE EXPERIENCE A PREMATURE FAILURE OF A DORNIER MWA TIRE DUE TO EXCESSIVE LEAKING.   THE SUPPLIER OF THE TIRE HAS BEEN NOTIFIED.
